# SDR AALA20100309TUL04

- Difficulty date: March 9, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 56,474 hours, 19,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLENDOUT OF CORROSION ON NUMBER 8 SLAT 91 INCHES FROM OUTBOARD END.  INSTALLED FLUSH DOUBLER ON UPPER SKIN 91 INCHES FROM OUTBOARD END PER AARD 57-43-00-1.
